Past Meetup

H2H NORTHEND - 2nd Monday Meeting - SPEAKER

Shawn O'Donnell's Restaurant

122 - 128th Street SE · Everett, WA

How to find us

Downstairs in the private meeting space.

Location image of event venue

Details

We are pleased to welcome back Nikki Rausch The Sales Maven who will speak to us about "Buying Signals". I had an overwhelming response to extend the time we give our speakers and everyone wanted to hear more from Nikki. At our next speaker event, we will do brief 30 second commercials in order to give them more time to give their presentation!

PLEASE NOTE!! We often have more people who attend than what we have RSVPs since we post it on Meetup and also on Facebook (https://www.facebook.com/hearttoheartnetworking). We have our meetings once a month on the 1st & 3rd Tuesday evening in Redmond plus every 2nd & 4th Monday evening in the Lynnwood area.

We meet at Shawn O'Donnell's in Everett/Mill Creek. It is right off I5 at the 128th St Exit just north of Lynnwood. There will be a buffet which includes bread, salad, main entree, sides, dessert and non-alcoholic drink. The cost is $18 and includes tax and tip. Please be prepared to pay for your dinner at the bar when you arrive. If you have any food issues or sensitivities please contact us beforehand.

There is a minimum charge to use their meeting room so please plan on buying a drink and/or food at this meeting.

If you've never been, you have to see it for yourself. We network, we laugh - and sometimes even shed a tear. But, in the midst of all of it, we make BUSINESS HAPPEN!

Open networking from 6:30 - 7 and then the meeting proceeds with extended commercials (1-1.5 minutes depending on attendance, good news, testimonials, door prizes.

Hope to see you there! And, please feel free to invite a friend or two.

Speaker Format:

• 6:30pm - 7:00pm ~ Open networking & order food (30 minutes)

• 7:00pm - 7:15pm ~ Welcome to Heart to Heart! (15 minutes)

• 7:15pm - 7:35pm ~ Individual introductions (30 second each - 20 minutes total)

• 7:35pm - 8:10pm ~ SPECIAL SPEAKER (35 minutes - 25 talk - 10 q&a)

• 8:10pm - 8:20pm ~ Door prize drawings (10 minutes)

• 8:20pm - 8:30pm ~ Share your good news! (10 minutes)

We have a corporate sponsor for our group who has graciously offered a special promotion for us! Anywhere But Here Travel (http://www.goabhtravel.com/) is a special sponsor for our group. Every time you attend one of our meetings you can enter to win a trip to Las Vegas! You can enter multiple times so the more you attend, the more chances you have of winning.

**FAQ**

What can/can't I bring to the event?

Bring 30+ business cards to pass out. You may also bring fliers or brouchures but only pass your business card when we do introductions. Please invite people to connect with you after our meeting is over to pass out marketing materials. If you have a small door prize to give away, it is a great way to promote your business!

Is it okay that I run more than one business?

Sure! If you represent more than one business, please choose just one business to represent at each meeting.

Do I have to bring my printed ticket to the event?

Nope, just as long as we know you are coming then it is fine. Please contact Monica if your plans change[masked]

How long has this networking group been together?

Our members have ebbed and flowed but we have been meeting since January 2010!